# SDR DALA2018032401871

- Difficulty date: March 23, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 47,180 hours, 24,553 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK +Y1292 AT AFT GALLEY AREA BETWEEN FRAME 64 TO FRAME 66. REPLACED SEAT TRACK +Y1292 AT AFT GALLEY AREA BETWEEN FRAME 64 TO FRAME 66 AS PER SRM 51-72-11 AND DWG D53472815.
